# SDR QXEA2014110400886

- Difficulty date: October 23, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 27,441 hours, 28,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 85329514101
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM FOR THE FWD EMERGENCY EXIT DOOR CORRODED.   LOCATED & DRILLED NEW BEAM, IAW  SRM 51-40-07. INSTALLED NEW BEAM IAW SRM 51-42-75.
